Table of Contents
Journal of Computational Engineering
Volume 2014 (2014), Article ID 286039, 8 pages
http://dx.doi.org/10.1155/2014/286039
Research Article

Numerical Solutions of Fifth and Sixth Order Nonlinear Boundary Value Problems by Daftardar Jafari Method

Department of Mathematics, National University of Computer and Emerging Sciences, FAST Peshawar Campus, Peshawar 25000, Pakistan

Received 5 November 2013; Revised 8 February 2014; Accepted 13 February 2014; Published 30 March 2014

Academic Editor: Fu-Yun Zhao

Copyright © 2014 Inayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. R. Davies, A. Karageorghis, and T. N. Phillips, “Spectral Galerkin methods for the primary two-point boundary value problem in modelling viscoelastic flows,” International Journal for Numerical Methods in Engineering, vol. 26, no. 3, pp. 647–662, 1988. View at Publisher · View at Google Scholar · View at Scopus
  2. A. R. Davies, A. Karageorghis, and T. N. Phillips, “Spectral collocation methods for the primary two-point boundary value problem in modelling viscoelastic flows,” International Journal for Numerical Methods in Engineering, vol. 26, no. 4, pp. 805–813, 1988. View at Google Scholar · View at Scopus
  3. R. P. Agarwal, Boundary Value Problems for High Ordinary Differential Equations, World Scientific, Singapore, 1986.
  4. M. S. Khan, Finite difference solutions of fifth order boundary value problems [Ph.D. thesis], Brunel University, London, UK, 1994.
  5. H. N. Caglar, S. H. Caglar, and E. H. Twizell, “The numerical solution of fifth-order boundary value problems with sixth-degree B-spline functions,” Applied Mathematics Letters, vol. 12, no. 5, pp. 25–30, 1999. View at Google Scholar · View at Scopus
  6. A.-M. Wazwaz, “The numerical solution of fifth-order boundary value problems by the decomposition method,” Journal of Computational and Applied Mathematics, vol. 136, no. 1-2, pp. 259–270, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. E. H. Twizell and A. Boutayeb, “Numerical methods for the solution of special and general sixth-order boundary value problems, with applications to Bénard layer eigenvalue problems,” Proceedings of the Royal Society of London A, vol. 431, no. 1883, pp. 433–450, 1990. View at Publisher · View at Google Scholar
  8. P. Baldwin, “Asymptotic estimates of the eigenvalues of a sixth-order boundary-value problem obtained by using global phase-integral methods,” Philosophical Transactions of the Royal Society of London A, vol. 322, no. 1566, pp. 281–305, 1987. View at Publisher · View at Google Scholar
  9. P. Baldwin, “Localised instability in a Bénard layer,” Applicable Analysis, vol. 24, no. 1-2, pp. 117–156, 1987. View at Publisher · View at Google Scholar
  10. M. M. Chawla and C. P. Katti, “Finite difference methods for two-point boundary value problems involving high order differential equations,” BIT Numerical Mathematics, vol. 19, no. 1, pp. 27–33, 1979. View at Publisher · View at Google Scholar · View at Scopus
  11. A.-M. Wazwaz, “The numerical solution of sixth-order boundary value problems by the modified decomposition method,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 311–325, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. V. Daftardar-Gejji and S. Bhalekar, “Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1801–1809, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. I. Ullah, H. Khan, and M. T. Rahim, “Numerical solutions of higher order nonlinear boundary value problems by new iterative method,” Applied Mathematical Sciences, vol. 7, no. 49, pp. 2429–2439, 2013. View at Google Scholar
  14. V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Toomore, J. R. Zahn, J. Latour, and E. A. Spiegel, “Stellar convection theory—II: single-mode study of the second convection zone in an A-type star,” Astrophysical Journal, vol. 207, part 1, pp. 545–563, 1976. View at Publisher · View at Google Scholar
  16. A. Boutayeb and E. H. Twizell, “Numerical methods for the solution of special sixth-order boundary-value problems,” International Journal of Computer Mathematics, vol. 45, no. 3-4, pp. 207–233, 1992. View at Publisher · View at Google Scholar